# SDR SWIA200211223

- Difficulty date: September 13, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 18,844 hours, 24,698 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

A 767 POWERED UP ACROSS A RUNWAY IN FRONT OF AIRCRAFT, BLOWING ROCKS AND CRACKING THE LEFT WINDSHIELD.  INSTALLED SERVICEABLE WINDSHIELD ON LT SIDE IAW 56-10-01.
